Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Rigidity and other topological aspects of compact nonpositively curved manifolds


Authors: F. T. Farrell and L. E. Jones
Journal: Bull. Amer. Math. Soc. 22 (1990), 59-64
MSC (1985): Primary 18F25, 22E40, 57D50
MathSciNet review: 1001606
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 18F25, 22E40, 57D50

Retrieve articles in all journals with MSC (1985): 18F25, 22E40, 57D50


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15839-2
PII: S 0273-0979(1990)15839-2